# SDR SAJF201310080029

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N18358
- Make and model: Airbus A330-300
- Aircraft serial: 1346
- Engine: Ge CF680
- Engine time: 4,096 hours, 1,169 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1697M90P06
- Part serial: GRTF6248
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 4,096 hours, 1,169 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

B-18358.   NR 1 ENGINE LOW OIL QTY & LOW OIL PRESSURE, PERFORMED QRH , NR 1 ENGINE SHUTDOWN INFLT .  ACFT DIVERTED.  GROUND CHECK & FOUND STARTER FAILED LEADING TO LOSS OF ENGINE OIL.
